Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Weight loss methods for an asthmatic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1721 Questions
User :   hello
User :   doctor
Doctor :   hi
Doctor :   How can ihelp you
User :   i m XXX
User :   i am a asthma patient
Doctor :   ok
User :   and for asthma i m taking inhealer
User :   so i m gaining weight day by day
User :   so wat can i do for this
User :   ?
Doctor :   since when oyu have asthma
User :   frm 1998
Doctor :   ok
Doctor :   Provide your age, gender
User :   26
User :   female
Doctor :   what medications are you taking?
User :   i was under homeopathic treatment
User :   but now i dont take anything
Doctor :   ok
User :   only taking asthma
User :   sorry
User :   inhaler
Doctor :   do oyu have any other medicalproblems like thyroi
User :   no
Doctor :   what is your weught, height
User :   5.5
User :   73kg
User :   weight
Doctor :   ok
Doctor :   Your desirable body weight is between 55 - 60 Kgs.
User :   yes
User :   i know tat
Doctor :   are oyu using oral medications like steriods for your asthma
User :   yes
Doctor :   avoid fatty, oily foods, junk foods, soft drinks,
Doctor :   what is it?
Doctor :   exercise regularly
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor